How concerned should I be about dark brown spotting consistently 2 weeks after I menstruate given my history with an ovarian cyst?
I was diagnosed with a left ovarian cyst a year and a half ago, no symptoms whatsoever. From Feb 2009 till June 2009 I had many abdominal and vaginal ultrasounds to keep an eye on it, but because it was asymptomatic my doctor was not concerned. Now without insurance I have not been back in a year. This spotting just started happening 6 months ago, I have NEVER had mid-cycle bleeding/discharge before this. There is no itching or burning, just some mild cramping when the discharge starts. It's enough that I should use a panty liner, but nothing heavier is necessary. It usually lasts about 2, maybe 3 days.
So should I foot the bill and see my gynecologist 100% uninsured? I know the ultrasounds can be super expensive so I am worried. Any ideas what it could be? Maybe the cyst is now breaking up and reforming each cycle? Maybe it's unrelated?
Welcome to ehealthforum.
The dark brown spotting that is increased over time, does indicate some ongoing pathology. You should consider getting a repeat check-up done for the ovarian cyst.
Try taking help from the âfree clinicsâ that take care of medical needs of people without insurance. They will be able to make you have a consultation with a gynecologist and go ahead with the tests needed.
Visit this link to locate a free clinic in United States: http://www.freeclinics.us/freeclinic.php
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Ovulation and Ovaries , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.